# SDR IPXA2023052395167

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 26,660 hours, 9,896 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Flap System
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL FLAPS 25 AND CONFIGURED LE SLAT ASYM EICAS BEFORE RUNNING QRH PROCEDURE EICAS CLEARED . RAN QRH LANDED UNEVENTFULLY. C/W FIM TC 27-81-00-815-809
